Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Topological characterization of fields with valuations


Author: Daniel Zelinsky
Journal: Bull. Amer. Math. Soc. 54 (1948), 1145-1150
DOI: https://doi.org/10.1090/S0002-9904-1948-09141-8
MathSciNet review: 0028303
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. J. Everett and S. Ulam, On ordered groups, Trans. Amer. Math. Soc. vol. 57 (1945) pp. 208-216. MR 12285
  • 2. I. Kaplansky, Topological methods in valuation theory, Duke Math. J. vol. 14 (1947) pp. 527-541. MR 22210
  • 3. I. Shafarevitch, On the normalizability of topological fields, C. R. (Doklady) Acad. Sci. URSS. vol. 40 (1943) pp. 133-135. MR 11432


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1948-09141-8

American Mathematical Society